Posted by: Dizzy | 2009-02-07

Sibutramine comparison with the article

What about sibutramine? I am obese and need something to keep the process going. In the past able to loose up to 16 kg' s but then the wheels fall off. Any suggestions? Battling to get going again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Dizzy
According to my copy of MIMS, Reductil or sibutramine suppresses the appetite. It is associated with the following side-effects: chills, cardiovascular effects, gastrointestinal disturbances, central nervous system effects, sweating (basically these effects would only occur while you take the medication and it does not mean that you would experience any side-effects at all - you will have to try Reductil to see what effects it has on you). This medication is not addictive. It is a schedule 5 drug so you must have it prescribed by a medical dr and he will have to monitor your progress. You can certainly try using Reductil together with an energy-reduced diet and regular cardio exercise.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.